# SDR 00FDEA00869

- Difficulty date: December 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug DC-10-10CF
- Aircraft serial: 46608
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Damaged
- Location: Left Outboard
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

00-350  ON LD FLAP INDICATOR SHOW LEFT INBD FLAP LESS THAN SEL  AT 35 DEGREES POSITION.  R&R LEFT OUTBOARD TRANSMITTER PER IAW DC10-10 MM 27-54-03-2.  OK FOR SERVICE.
